Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

On the demiregularity of weak solutions of nonlinear elliptic equations


Author: Jindřich Nečas
Journal: Bull. Amer. Math. Soc. 77 (1971), 151-156
DOI: https://doi.org/10.1090/S0002-9904-1971-12642-3
MathSciNet review: 0268512
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. F. E. Browder, Existence and uniqueness theorems for solutions of non-linear boundary value problems, Proc. Sympos. Appl. Math., vol. 17, Amer. Math. Soc., Providence, R. I., 1965, pp. 24-49. MR 33 #6092. MR 197933
  • 2. E. Giusti, Regolarità parziale delle soluzioni di sistemi ellitici quasi-lineari di ordine arbitrario, Ann. Scuola Norm. Sup. Pisa (3) 23 (1969), 115-141. MR 40 #527. MR 247258
  • 3. E. Giusti and M. Miranda, Sulla regolarità delle soluzioni deboli di una classe di sistemi ellittki quasi-lineari, Arch. Rational Mech. Anal. 31 (1968/69), 173-184. MR 38 #3574. MR 235264
  • 4. E. Giusti and M. Miranda, Un esempio di soluzioni discontinue per un problema di minimo relativo ad un integrale regolare del calcolo dette variazioni, Boll. Un. Mat. Ital. (4) 1 (1968), 219-226. MR 38 #591. MR 232265
  • 5. O. A. Ladyženskaja and N. N. Ural'ceva, Linear and quasi-linear equations of elliptic type, "Nauka", Moscow, 1964; English transl., Academic Press, New York, 1968. MR 35 #1955. MR 211073
  • 6. J.-L. Lions and E. Magenes, Problemi ai limiti non omogenei. III, V, Ann. Scuola Norm. Sup. Pisa (3) 15 (1961), 41-103; ibid. (3) 16 (1962), 1-44. MR26 #4048; 4049. MR 146526
  • 7. Ch. B. Morrey, Jr., Multiple integrals in the calculus of variations. Die Grundlehren der math. Wissenschaften, Band 130, Springer-Verlag, New York, 1966. MR 34 #2380. MR 202511
  • 8. Ch. B. Morrey, Jr., Partial regularity results for non-linear elliptic systems, J. Math. Mech. 17 (1967/68), 649-670. MR 38 #6224. MR 237947
  • 9. J. Neĉas, Sur la régularité des solutions faibles des équations elliptiques non linéarires, Comment. Math. Univ. Carolinae 9 (1968), 365-413. MR 39 #3142. MR 241804


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1971-12642-3

American Mathematical Society